Translator Disclaimer
September 2020 Generalized multivalued integral type contraction on weak partial metric space
Öztürk zlem Acar, Sümeyye Coşkun
Tbilisi Math. J. 13(3): 145-151 (September 2020). DOI: 10.32513/tbilisi/1601344904

Abstract

Combining the new concept of $F-$contraction and Hausdorff metric, we give some generalized results for integral type mapping on weak partial metric space.

Citation

Download Citation

Öztürk zlem Acar. Sümeyye Coşkun. "Generalized multivalued integral type contraction on weak partial metric space." Tbilisi Math. J. 13 (3) 145 - 151, September 2020. https://doi.org/10.32513/tbilisi/1601344904

Information

Received: 18 February 2020; Accepted: 7 August 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154840
Digital Object Identifier: 10.32513/tbilisi/1601344904

Subjects:
Primary: 54H25
Secondary: 47H10

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top